International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 47-54
Coefficient estimates for some classes of -valent functions
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt
Received 6 January 1985; Revised 7 May 1985
Copyright © 1988 M. K. Aouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let , where is a positive integer, denote the class of functions which are analytic in .
For , , , let denote the class of functions which satisfy the conditionwhere .
Also let , where is a positive integer, , and is any complex number, denote the class of functions which satisfy the condition
In this paper we obtain sharp coefficient estimates for the above mentioned classes.